MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; PROTECTOR, OSTOMY
Model Number 411801
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The end user reported that when she tried to mold one wafer from the sample pack of three, the moldable portion of wafer mass crumbled.She did not used the product.No photograph is available at this time.
 
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092.Manufacturing site: 9618003.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: h6: investigation results under imdrf cause investigation code, imdrf investigation findings, imdrf cause conclusions h10: investigation summary photograph, video and/or physical sample evaluation: ¿ no photographs associated with this case were received and no unused return sample was expected.Batch record revision results: lot 0k00503 was manufactured on 08 oct 2020, in ats #2 line, with a total of (b)(4) market units (mkus).The compliance engineer performed a batch record review on 27 sep 2023, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, system application product (sap) material identification (id) 1222273 and manufacturing order (b)(4).The production process, in-process control, testing results and packaging of products was run according to the process instruction (pi).Review of the batch record showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancy related to this issue were found within the documentation.Historical complaints review: on 27 sep 2023, compliance engineer ran a query in database in order to verify the complaints reported for the 0k00503 lot for the malfunction ¿skin barrier does not mold around stoma (e.G too stiff, too dry, tears /crumbles when molding) at point of application¿ and as result, an additional complaint was found reported by the same customer.No other complaints reported by different customers were found.Historical nonconformance review: on 27 sep 2023, compliance engineer ran a query in database looking for any in process nonconformance / corrective action / preventive actions (capa) (s) associated to the malfunction "skin barrier does not mold around stoma (e.G too stiff, too dry, tears /crumbles when molding) at point of application¿ for the lot number 0k00503 and as result, no nonconformance / capa (s) for this malfunction code were generated during the manufacturing process of the referenced lot.Current quality controls: based on the process instruction, the following tests are performed in the manufacturing lines, in order to identify this failure mode in our manufacturing process: br31-144 section 3.0 ¿dimensional verification and visual inspection¿: ¿ frequency: 24 times per shift (3 per hour) ¿ sample quantity: 1 piece per head and 3 per hour ¿ acceptance criteria: accept = 0 | reject = 1 defect rate analysis: there have only been 4 defective parts confirmed to date from a lot size of 4200 products.This represents a defect rate of only 0.09%, which is well within an appropriate acceptable quality level (aql) for this defect which should be 0.25% based on our standard operating procedure (sop) ¿quality inspection plan¿.In addition, all of the in-process testing on this lot did not find a single defective pouch, which confirms that the lot is unlikely to breach an acceptable quality level (aql) of 0.25.This issue certainly appears to be an isolated incident, but more importantly to date, it is well within our accepted acceptable quality level (aql) level for this type of failure mode or defect.Conclusions: no objective evidence were received such as a photo or sample, for this reason, we cannot conclude that the product does not meet specifications.The review of the batch record for lot 0k00503 showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements, all applicable manufacturing and quality processes were followed, and no discrepancies or deviations were recorded.No changes to the end-to-end manufacturing process or components used during assembly of the batch were made.No nonconformity has been registered during the manufacturing process of the affected lot for the malfunction ¿skin barrier does not mold around stoma (e.G too stiff, too dry, tears /crumbles when molding) at point of application¿.No additional complaints were reported for lot affected related to the malfunction ¿skin barrier does not mold around stoma (e.G too stiff, too dry, tears /crumbles when molding) at point of application¿.Based on this, no negative trend was identified.Based on preliminary investigation results, there is no objective evidence that other products from this lot are impacted, and the issue appears to be isolated.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 9618003.

Brand Name
L3O0200 - NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key15189586
Report Number9618003-2022-04699
Device Sequence Number14955815
Product Code EXE
UDI-Device Identifier00768455187010
UDI-Public00768455187010
Combination Product (Y/N)N
Initial Reporter StatePA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/07/2025
Device Model Number411801
Device Lot Number0K00503
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/14/2022
Supplement Date Received by Manufacturer12/19/2023
Initial Report FDA Received Date08/09/2022
Supplement Report FDA Received Date12/20/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown